Determinants of Risk Tolerance

Journal article
(Original article)


Publication Details

Author(s): Weber C
Journal: International Journal of Economics, Finance and Management Sciences
Publication year: 2014
Volume: 2
Journal issue: 2
Pages range: 143-152
ISSN: 2326-9553
eISSN: 2326-9561


FAU Authors / FAU Editors

Weber, Christoph
Lehrstuhl für Volkswirtschaftslehre


How to cite

APA:
Weber, C. (2014). Determinants of Risk Tolerance. International Journal of Economics, Finance and Management Sciences, 2(2), 143-152. https://dx.doi.org/10.11648/j.ijefm.20140202.15

MLA:
Weber, Christoph. "Determinants of Risk Tolerance." International Journal of Economics, Finance and Management Sciences 2.2 (2014): 143-152.

BibTeX: 

Last updated on 2018-10-07 at 21:10